# SDR R61A2024051000208

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 49,946 hours, 31,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 001178
- Condition: No Test
- Location: Emergency Lights
- Part time: 40,895 hours, 26,399 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#4 AFT RH EMERGENCY LIGHT BATTERY OUT OF LIMITS. R&R #4 AFT RH EMERGENCY LIGHT POWER UNIT.
